# SDR UALA2010110804150

- Difficulty date: November 7, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 37,632 hours, 8,322 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200430
- Part serial: 7
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL.  BOTH HAVE STAB FAIL.  LEFT SYSTEM INOP.  RIGHT WEATHER RADAR OKAY.  FOUND MAT MSG 34-44041, INDICATING WEATHER RADAR CONTROL PANEL FAULT.   REPLACED WEATHER RADAR CONTROL PANEL PER, CONDITION NORMAL.
